# SDR AALA20110812DFW01

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 82,096 hours, 12,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT FORWARD OVERWING EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
